# SDR ASOA20141218372

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 32,854 hours, 25,136 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 2 ENGINE FORWARD LOWER YOKE CRACK STOP DRILL REQUIRES FINAL REPAIR AT 5000 FC OR NEXT C-CHECK.  MAINTENANCE PERFORMED TEMPORARY REPAIR IAW EC5450-01123.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
